Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




4 Publications

2022 | Journal Article | IST-REx-ID: 10775 | OA
Ferber A, Kwan MA, Sauermann L. 2022. List-decodability with large radius for Reed-Solomon codes. IEEE Transactions on Information Theory.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2022 | Conference Paper | IST-REx-ID: 11145 | OA
Ferber A, Kwan MA, Sauermann L. 2022. List-decodability with large radius for Reed-Solomon codes. 62nd Annual IEEE Symposium on Foundations of Computer Science. FOCS: Symposium on Foundations of Computer Science vol. 2022, 720–726.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 11186 | OA
Kwan MA, Sah A, Sawhney M. 2022. Large deviations in random latin squares. Bulletin of the London Mathematical Society.
View | DOI | Download Published Version (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 11443
Kwan MA, Sauermann L, Zhao Y. 2022. Extension complexity of low-dimensional polytopes. Transactions of the American Mathematical Society. 375(6), 4209–4250.
View | DOI
 

Search

Filter Publications